I have high blood pressure, I am taking terazosin 1mg, metroprolol 100mg, amlodipine 10mg feel good, i want to quit smoking now, any concerns with using "the patch or gum", i am 52 white male fair shape
Without a physical exam & an extensive review of your medical records, it would be unwise to begin another medication without discussing with your Doctor.
Ask his/ her opinion prior to starting therapy.
Even though quitting smoking will improve your health, you are on too many medications for a forum to give you the correct answer.
Madhup Joshi, MD
I just want to suggest electronic smoking, or "vaping." It helped me quit smoking immediately and easily. You still consume some nicotine but you can control how much and decrease it slowly and there is no tar or anything in what you breathe. I make my own vaping liquid so I can control how much nicotine is in it and know all that is going in it (nicotine, flavorings, and there are two bases to use that are safe and used in inhalers and a lot of other medical applications).
The success rate is so low with gum and patches because it doesn't replace the hand to mouth behavior which is a huge part of the addiction. Vaping helped me and seems to help a much higher percentage or people who try it (though it is much more uncommon and harder to know for sure, but I will definitely suggest it).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
Posted 15 Mar 2010 • 1 answer
Posted 11 Oct 2010 • 2 answers
Posted 21 Apr 2011 • 2 answers
Posted 6 Jul 2012 • 1 answer